# SDR SWIA20231003

- Difficulty date: October 3, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT ANGLE AT FS 280.0 LBL 9.0 - RBL 9.0   (C-CHECK RO 12/04/2023)   REMOVED AND INSTALLED NEW FLOOR SUPPORT ANGLE AT FS 280.00 BETWEEN RBL 9 - LBL 9 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV -K. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
